# SDR DALA2017100207214

- Difficulty date: September 30, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 114,530 hours, 13,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR RED EMERGENCY LIGHT ASSY ON FLOOR MISSING.  REPLACED THE EMERGENCY LIGHT IAW AMM 33-51, OPS CHECKED GOOD.
